Alert archive / Georgia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 114, NWS Atlanta, GA

June 9, 20154 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 9, 2015, 1:37 PM EDT for 4 counties in Georgia. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2015, 1:37 PM EDT (17:37 UTC)
Expired
Jun 9, 2015, 2:15 PM EDT
In force
38 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Greene County, GA, Oglethorpe County, GA, Taliaferro County, GA, Wilkes County, GA

The radar

The Robins AFB radar (KJGX), 131 km from the middle of the area, began a volume at 17:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.6 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1411 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1411 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
861 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

346 
WUUS52 KFFC 091737
SVRFFC
GAC133-221-265-317-091815-
/O.NEW.KFFC.SV.W.0114.150609T1737Z-150609T1815Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
137 PM EDT TUE JUN 9 2015

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN GREENE COUNTY IN EAST CENTRAL GEORGIA...
  WILKES COUNTY IN EAST CENTRAL GEORGIA...
  NORTHERN TALIAFERRO COUNTY IN EAST CENTRAL GEORGIA...
  SOUTHWESTERN OGLETHORPE COUNTY IN NORTHEASTERN GEORGIA...

* UNTIL 215 PM EDT

* AT 137 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MAXEYS...OR
  7 MILES SOUTH OF LEXINGTON...MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  WASHINGTON...TIGNALL...WOODVILLE...MAXEYS...RAYLE...STEPHENS...
  LYNEVILLE...CELESTE...HOLLIDAY PARK...LUNDBERG...CARTERS GROVE...
  NEWTOWN...METASVILLE...AONIA...FLORAL HILL...ROCKY CREEK FIRE
  DEPT....DANIEL SPRINGS...DANBURG...PHILOMATH AND FICKLIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3366 8251 3365 8252 3364 8256 3365 8258
      3363 8258 3364 8259 3363 8262 3362 8262
      3361 8265 3360 8265 3360 8267 3359 8270
      3368 8323 3385 8320 3388 8261 3386 8260
      3387 8258 3387 8257 3383 8260 3365 8249
TIME...MOT...LOC 1737Z 274DEG 20KT 3376 8307 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
982 
WWUS52 KFFC 091807
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
207 PM EDT TUE JUN 9 2015

GAC133-221-265-317-091815-
/O.CON.KFFC.SV.W.0114.000000T0000Z-150609T1815Z/
GREENE GA-WILKES GA-TALIAFERRO GA-OGLETHORPE GA-
207 PM EDT TUE JUN 9 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM EDT
FOR NORTHEASTERN GREENE...WILKES...NORTHERN TALIAFERRO AND
SOUTHWESTERN OGLETHORPE COUNTIES...

AT 206 PM EDT...A CLUSTER OF SEVERE THUNDERSTORMS WERE LOCATED NEAR 
RAYLE...OR 7 MILES WEST OF WASHINGTON...MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WASHINGTON...TIGNALL...WOODVILLE...MAXEYS...RAYLE...STEPHENS...
LYNEVILLE...CELESTE...HOLLIDAY PARK...LUNDBERG...CARTERS GROVE...
NEWTOWN...METASVILLE...AONIA...FLORAL HILL...ROCKY CREEK FIRE DEPT...
.DANIEL SPRINGS...DANBURG...PHILOMATH AND FICKLIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3366 8251 3365 8252 3364 8256 3365 8258
      3363 8258 3364 8259 3363 8262 3362 8262
      3361 8265 3360 8265 3360 8267 3359 8270
      3368 8323 3385 8320 3388 8261 3386 8260
      3387 8258 3387 8257 3383 8260 3365 8249
TIME...MOT...LOC 1806Z 274DEG 20KT 3375 8287 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 10:11 AM EDT, 3 hours 26 minutes earlier.

Area forecast discussion, Jun 9, 10:11 AM EDT, 3 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1011 AM EDT TUE JUN 9 2015

.UPDATE...
FORECAST REMAINS LARGELY ON TRACK. EXPECTING SHOWERS AND
THUNDERSTORMS TO REDEVELOP THIS AFTERNOON WITH HIGHEST COVERAGE
ACROSS CENTRAL GEORGIA.

&&

.PREV DISCUSSION... /ISSUED 730 AM EDT TUE JUN 9 2015/

SHORT TERM /TODAY THROUGH WEDNESDAY/...
SCATTERED CONVECTION ONGOING ACROSS NORTH GEORGIA ASSOCIATED WITH
THE SHORT WAVE SWEEPING THROUGH THE OHIO/TENNESSEE VALLEYS EARLY
THIS MORNING. COVERAGE AND INTENSITY HAS DECREASED AS EXPECTED WITH
THE DECREASE IN INSTABILITY...HOWEVER MODERATE UPPER-LEVEL SUPPORT
HAS KEPT ISOLATED STRONGER STORMS GOING. THIS FOCUS SHIFTS SOUTH
THROUGH THE MORNING INTO CENTRAL GEORGIA BY THIS AFTERNOON. UPPER
SUPPORT WEAKENS THROUGH THIS PERIOD AS THE MAIN SHORT WAVE SWEEPS
EAST INTO THE MID-ATLANTIC COASTAL REGION AND THE NORTHEASTERN U.S.
CANNOT RULE OUT LINGERING ISOLATED TO SCATTERED CONVECTION ACROSS
THE NORTH INTO THE AFTERNOON AS THE ASSOCIATED SURFACE FRONT ONLY
SLOWLY SPREADS A SLIGHTLY DRIER AND MORE STABLE AIRMASS INTO NORTH
GEORGIA. THREAT OF SEVERE THUNDERSTORMS REMAINS MARGINAL AT BEST AS
BETTER UPPER DYNAMICS SHIFT AWAY FROM THE REGION AND INSTABILITY
REMAINS ONLY MODERATE. CONVECTION WANES THROUGH THE EVENING WITH
BETTER CHANCES REMAINING ACROSS CENTRAL GEORGIA WHERE THE WEAK
FRONTAL BOUNDARY SETTLES AND STALLS. FOR WEDNESDAY...BETTER CHANCES
FOR THUNDER REMAIN ACROSS CENTRAL GEORGIA IN THE VICINITY OF THE
STALLED AND WEAKENING FRONTAL BOUNDARY...BUT WEAK TROUGHING ALOFT
AND MARGINAL TO MODERATE MOISTURE AND INSTABILITY KEEP AT LEAST
ISOLATED CONVECTION IN THE FORECAST ACROSS THE NORTH.

20

LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
NO MAJOR CHANGES WERE NOTED IN THE OVERALL PATTERN THROUGH THE
EXTENDED... AS MODELS CONTINUE TO SHOW GOOD AGREEMENT WITH AN
ONGOING ACTIVE WEATHER PATTERN EXPECTED FOR THURSDAY AND INTO
FRIDAY. THEN HIGH PRESSURE BUILDS IN FROM THE EAST AND WARRANTS
REDUCED OVER THE WEEKEND AND FIRST OF NEXT WEEK. THEREFORE...
STILL LOOKING AT ABOVE NORMAL POPS THROUGH END WEEK... THEN ONLY A
SLIGHT CHANCE OF MAINLY AFTERNOON AND EVENING CONVECTION OVER THE
WEEKEND AND ON MONDAY... EXCEPT MAYBE SLIGHTLY HIGHER CHANCES IN
THE NORTH GEORGIA MOUNTAINS DUE TO OROGRAPHIC LIFT. A WEAK WIND
SHEARED ENVIRONMENT CONTINUES TO SUGGEST MAINLY UNORGANIZED
DIURNALLY DRIVEN CONVECTION EACH DAY... WITH MOST STORMS REMAINING
BELOW SEVERE LIMITS. HOWEVER... STILL CANNOT RULE OUT AN ISOLATED
SEVERE STORM AS A WARM SOUTHWEST FLOW ON THURSDAY... THEN
INCREASING HIGH PRESSURE INFLUENCE FRIDAY THROUGH MONDAY ALL HELP
PUSH DAYTIME HIGHS INTO THE UPPER 80S AND 90S... RESULTING IN AT
LEAST 2000-2500 J/KG OF MUCAPE EACH DAY. ALL INTEREST WITH OUTDOOR
PLANS... ESPECIALLY THIS WEEKEND... ARE ENCOURAGED TO CLOSELY
MONITOR THE RADAR BEFORE VENTURING OUTDOORS DESPITE THE LOW RAIN
CHANCES.

39

AVIATION...
12Z UPDATE...

SCATTERED TO NUMEROUS SHOWERS WITH SCATTERED THUNDERSTORMS EXPECTED
ACROSS NORTH GEORGIA THROUGH 16Z. SCATTERED SHOWERS AND
THUNDERSTORMS EXPECTED ACROSS NORTH AND CENTRAL GEORGIA AFTER 16Z
WITH THE FOCUS SHIFTING MORE INTO CENTRAL GEORGIA AFTER 18Z. MAINLY
VFR CONDITIONS ARE EXPECTED OUTSIDE OF CONVECTION THROUGH THE
PERIOD. SOUTHWEST TO WEST WINDS 3-6KT THROUGH 14Z...INCREASING TO 6-
10KT AFTER 14Z. WINDS WILL BE VARIABLE IN DIRECTION WITH GUSTS 25KT
OR HIGHER IN THE VICINITY OF CONVECTION.

//ATL CONFIDENCE...12Z UPDATE...

MEDIUM TO HIGH.

20

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          86  68  89  69 /  60  30  30  30
ATLANTA         85  70  87  72 /  50  30  40  30
BLAIRSVILLE     84  64  86  64 /  60  20  20  20
CARTERSVILLE    86  67  88  68 /  50  30  30  20
COLUMBUS        86  70  90  71 /  50  40  50  30
GAINESVILLE     85  69  87  69 /  60  30  20  20
MACON           86  69  90  69 /  50  40  40  40
ROME            86  68  88  69 /  50  20  30  20
PEACHTREE CITY  85  67  88  69 /  50  30  50  30
VIDALIA         89  72  91  71 /  50  40  50  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...RW
Hazardous weather outlook, Jun 9, 12:29 PM EDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1229 PM EDT TUE JUN 9 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-101630-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1229 PM EDT TUE JUN 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...SCATTERED THUNDERSTORMS POSSIBLE ACROSS PARTS OF NORTH AND
CENTRAL GEORGIA THIS AFTERNOON AND EVENING.

WEATHER HAZARDS EXPECTED...
BRIEF WIND GUSTS TO 40 MPH...LOCALLY HEAVY RAIN AND FREQUENT
LIGHTNING ARE POSSIBLE WITH THE STRONGEST STORMS.

DISCUSSION...
A WEAK COLD FRONT WILL PUSH INTO NORTH GEORGIA SOMETIME THIS
AFTERNOON...THEN GRADUALLY SAG INTO CENTRAL GEORGIA. SCATTERED
SHOWERS AND THUNDERSTORMS ARE EXPECTED ALONG AND AHEAD OF THE
FRONT...WITH THE BETTER CHANCES ACROSS CENTRAL GEORGIA THIS
AFTERNOON. ALTHOUGH SEVERE STORMS ARE NOT EXPECTED AT THIS TIME...
A FEW STORMS COULD BECOME STRONG.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE POSSIBLE
ACROSS NORTH AND CENTRAL GEORGIA WEDNESDAY THROUGH FRIDAY. THEN
HIGH PRESSURE BUILDS OVER THE STATE AND HELP HOLD CONVECTION TO
MAINLY ISOLATED IN COVERAGE OVER THE WEEKEND AND INTO MONDAY. AN
ISOLATED STRONG TO SEVERE STORM CANNOT BE RULED OUT DURING MAX
DAYTIME HEATING EACH DAY... WITH THE MAIN THREATS BEING DAMAGING
WIND...LOCALLY HEAVY RAIN AND FREQUENT LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Jun 9, 7:38 AM EDT, 5 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
738 AM EDT TUE JUN 9 2015

GAZ034-045-091215-
DE KALB GA-GWINNETT GA-
738 AM EDT TUE JUN 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN DE KALB AND GWINNETT COUNTIES UNTIL 815 AM EDT...

AT 738 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER STONE MOUNTAIN...OR 9 MILES EAST OF
DECATUR...MOVING EAST AT 25 MPH.

WIND GUSTS OF 40 MPH... SMALL HAIL... LOCALLY HEAVY RAIN AND
FREQUENT LIGHTNING ARE LIKELY AS THIS STORM MOVES ACROSS DE KALB AND
GWINNETT COUNTIES THROUGH 815 AM EDT.

SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
SNELLVILLE...STONE MOUNTAIN...PINE LAKE...TUCKER...MOUNTAIN PARK...
REDAN AND ROSEBUD.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

DRIVERS SHOULD ALSO USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.

LAT...LON 3387 8397 3381 8395 3372 8406 3371 8407
      3378 8422 3386 8422
TIME...MOT...LOC 1138Z 278DEG 20KT 3380 8414
Special weather statement, Jun 9, 7:57 AM EDT, 5 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
757 AM EDT TUE JUN 9 2015

GAZ006>008-091230-
GILMER GA-UNION GA-FANNIN GA-
757 AM EDT TUE JUN 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND 40 MPH WINDS IN
GILMER...UNION AND FANNIN COUNTIES UNTIL 830 AM EDT...

AT 755 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS WITH THE LEADING EDGE EXTENDING FROM
NEAR MINERAL BLUFF TO BLUE RIDGE TO NEAR PISGAH...AND MOVING EAST AT
35 MPH.

WIND GUSTS OF 40 MPH... LOCALLY HEAVY RAIN AND FREQUENT LIGHTNING
ARE LIKELY AS THESE STORMS MOVE ACROSS GILMER... UNION AND FANNIN
COUNTIES THROUGH 830 AM EDT.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

DRIVERS SHOULD ALSO USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.

LAT...LON 3497 8395 3493 8391 3492 8387 3490 8385
      3491 8383 3489 8381 3486 8381 3479 8378
      3478 8383 3473 8383 3472 8389 3474 8394
      3472 8398 3468 8399 3464 8405 3466 8413
      3462 8418 3467 8445 3499 8440 3499 8394
TIME...MOT...LOC 1155Z 284DEG 31KT 3492 8427 3473 8431
Special weather statement, Jun 9, 9:20 AM EDT, 4 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
920 AM EDT TUE JUN 9 2015

GAZ034-091345-
GWINNETT GA-
920 AM EDT TUE JUN 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN GWINNETT COUNTY
UNTIL 945 AM EDT...

AT 920 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR DULUTH...OR NEAR LAWRENCEVILLE...MOVING
NORTHEAST AT 55 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT
MOVES ACROSS GWINNETT COUNTY THROUGH 945 AM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LAWRENCEVILLE...DULUTH...SUGAR HILL...SNELLVILLE...SUWANEE...
BUFORD...LILBURN...NORCROSS...BRASELTON...DACULA...GRAYSON...BERKELEY
LAKE...REST HAVEN...TUCKER...MOUNTAIN PARK...HARBIN AND HOG MOUNTAIN.

LAT...LON 3410 8386 3400 8387 3396 8382 3378 8408
      3385 8416 3386 8419 3398 8426 3401 8422
      3399 8420 3399 8419 3403 8417 3403 8412
      3407 8412 3415 8400
TIME...MOT...LOC 1320Z 240DEG 49KT 3397 8408
Special weather statement, Jun 9, 1:00 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
100 PM EDT TUE JUN 9 2015

GAZ069-091730-
UPSON GA-
100 PM EDT TUE JUN 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN UPSON COUNTY UNTIL 130 PM EDT...

AT 1259 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER THOMASTON...MOVING EAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT
MOVES ACROSS UPSON COUNTY THROUGH 130 PM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
THOMASTON...YATESVILLE...LINCOLN PARK...THE ROCK...SUNSET VILLAGE...
HANNAHS MILL...REDBONE CROSSROADS...LOGTOWN...SUNNYSIDE AND SALEM.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

LAT...LON 3297 8434 3296 8412 3281 8412 3280 8413
      3280 8415 3275 8418 3283 8442 3284 8442
      3285 8447
TIME...MOT...LOC 1659Z 285DEG 14KT 3288 8432
Special weather statement, Jun 9, 1:30 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
130 PM EDT TUE JUN 9 2015

GAZ038-039-050-051-091800-
TALIAFERRO GA-OGLETHORPE GA-GREENE GA-WILKES GA-
130 PM EDT TUE JUN 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 50 MPH WINDS
IN TALIAFERRO...OGLETHORPE...GREENE AND WILKES COUNTIES UNTIL 200 PM
EDT...

AT 129 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MAXEYS...OR NEAR LEXINGTON...MOVING EAST AT
25 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT
MOVES ACROSS TALIAFERRO...OGLETHORPE...GREENE AND WILKES COUNTIES
THROUGH 200 PM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WASHINGTON...LEXINGTON...CRAWFORD...TIGNALL...WOODVILLE...MAXEYS...
RAYLE...STEPHENS...CELESTE...CARTERS GROVE...JACKSONS CROSSROADS...
NEWTOWN...MALLORYSVILLE...DANIEL SPRINGS...PHILOMATH...FICKLIN...
HUTCHINGS AND PENFIELD.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

LAT...LON 3362 8278 3368 8328 3385 8328 3387 8326
      3390 8275 3374 8271
TIME...MOT...LOC 1729Z 271DEG 21KT 3378 8308

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 8:00 PM EDTSpecial Weather StatementFFCFannin30 min
Jun 8, 8:09 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Union51 min
Jun 8, 8:25 PM EDTSpecial Weather StatementFFCGreene, Morgan50 min
Jun 8, 8:27 PM EDTSpecial Weather StatementFFCPike48 min
Jun 8, 8:32 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd, Gordon43 min
Jun 8, 8:38 PM EDTSpecial Weather StatementFFCWhitfield37 min
Jun 8, 8:53 PM EDTSpecial Weather StatementFFCBleckley, Twiggs52 min
Jun 8, 8:57 PM EDTSpecial Weather StatementFFCTowns, Union, White33 min
Jun 8, 9:42 PM EDTSpecial Weather StatementFFCWhite33 min
Jun 9, 1:29 AM EDTSpecial Weather StatementFFCCatoosa, Dade, Walker61 min
Jun 9, 2:34 AM EDTSpecial Weather StatementFFCCatoosa, Walker, Whitfield41 min
Jun 9, 3:04 AM EDTSpecial Weather StatementFFCWhite26 min
Jun 9, 3:18 AM EDTSpecial Weather StatementFFCGordon42 min
Jun 9, 3:42 AM EDTSpecial Weather StatementFFCFannin48 min
Jun 9, 3:53 AM EDTSpecial Weather StatementFFCCherokee22 min
Jun 9, 4:11 AM EDTSpecial Weather StatementFFCTowns, Union34 min
Jun 9, 4:12 AM EDTSpecial Weather StatementFFCTowns, Union, White63 min
Jun 9, 4:18 AM EDTSpecial Weather StatementFFCCherokee, Forsyth42 min
Jun 9, 4:48 AM EDTSpecial Weather StatementFFCDawson, Pickens27 min
Jun 9, 4:58 AM EDTSpecial Weather StatementFFCGwinnett47 min
Jun 9, 5:17 AM EDTSpecial Weather StatementFFCBanks, Hall, White58 min
Jun 9, 5:41 AM EDTSpecial Weather StatementFFCDawson34 min
Jun 9, 6:19 AM EDTSpecial Weather StatementFFCFannin56 min
Jun 9, 6:22 AM EDTSpecial Weather StatementFFCHall53 min
Jun 9, 6:36 AM EDTSpecial Weather StatementFFCGilmer39 min
Jun 9, 6:46 AM EDTSpecial Weather StatementFFCJackson29 min
Jun 9, 6:56 AM EDTSpecial Weather StatementFFCMurray49 min
Jun 9, 7:11 AM EDTSpecial Weather StatementFFCClarke, Oglethorpe64 min
Jun 9, 7:26 AM EDTSpecial Weather StatementFFCFannin34 min
Jun 9, 7:32 AM EDTSpecial Weather StatementFFCOconee, Walton58 min
Jun 9, 7:38 AM EDTSpecial Weather StatementFFCDeKalb37 min
Jun 9, 7:57 AM EDTSpecial Weather StatementFFCFannin, Union33 min
Jun 9, 9:20 AM EDTSpecial Weather StatementFFCGwinnett25 min
Jun 9, 1:00 PM EDTSpecial Weather StatementFFCUpson30 min
Jun 9, 1:08 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Muscogee52 min
Jun 9, 1:30 PM EDTSpecial Weather StatementFFCOglethorpe, Wilkes30 min
Jun 9, 1:57 PM EDTSpecial Weather StatementFFCHarris, Talbot48 min
Jun 9, 2:14 PM EDTSpecial Weather StatementFFCStewart, Webster61 min
Jun 9, 2:18 PM EDTSevere Thunderstorm WarningFFCMarion, Stewart, Webster42 min
Jun 9, 2:26 PM EDTSpecial Weather StatementFFCWilkes49 min
Jun 9, 2:33 PM EDTSpecial Weather StatementFFCMeriwether, Pike, Upson42 min
Jun 9, 2:39 PM EDTSpecial Weather StatementFFCHancock, Putnam51 min
Jun 9, 2:48 PM EDTSpecial Weather StatementFFCLamar, Monroe27 min
Jun 9, 2:52 PM EDTSevere Thunderstorm WarningFFCLamar, Meriwether, Monroe, Pike, Upson53 min
Jun 9, 3:06 PM EDTSevere Thunderstorm WarningFFCHarris, Talbot39 min
Jun 9, 3:10 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fulton, Gwinnett, Henry, Rockdale50 min
Jun 9, 3:11 PM EDTSpecial Weather StatementFFCChattahoochee34 min
Jun 9, 3:13 PM EDTSevere Thunderstorm WarningFFCHarris, Talbot47 min
Jun 9, 3:22 PM EDTSevere Thunderstorm WarningFFCTaliaferro, Warren23 min
Jun 9, 3:39 PM EDTSpecial Weather StatementFFCBibb36 min
Jun 9, 3:43 PM EDTSpecial Weather StatementFFCOconee, Oglethorpe32 min
Jun 9, 3:46 PM EDTSevere Thunderstorm WarningFFCHarris, Muscogee31 min
Jun 9, 3:52 PM EDTSevere Thunderstorm WarningFFCClayton, Henry, Rockdale53 min
Jun 9, 3:59 PM EDTSpecial Weather StatementFFCBaldwin31 min
Jun 9, 4:01 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Oconee, Oglethorpe44 min
Jun 9, 4:06 PM EDTSpecial Weather StatementFFCCoweta24 min
Jun 9, 4:12 PM EDTSpecial Weather StatementFFCCrawford33 min
Jun 9, 4:16 PM EDTSpecial Weather StatementFFCMuscogee29 min
Jun 9, 4:20 PM EDTSpecial Weather StatementFFCFayette25 min
Jun 9, 4:31 PM EDTSpecial Weather StatementFFCNewton, Rockdale29 min
Jun 9, 4:37 PM EDTSpecial Weather StatementFFCGlascock23 min
Jun 9, 4:42 PM EDTSevere Thunderstorm WarningFFCMorgan, Walton48 min
Jun 9, 4:45 PM EDTSpecial Weather StatementFFCFayette, Henry30 min
Jun 9, 4:54 PM EDTSpecial Weather StatementFFCTroup36 min
Jun 9, 5:16 PM EDTSpecial Weather StatementFFCClayton29 min
Jun 9, 5:18 PM EDTSpecial Weather StatementFFCJefferson27 min
Jun 9, 5:24 PM EDTSpecial Weather StatementFFCWheeler36 min
Jun 9, 5:31 PM EDTSpecial Weather StatementFFCGreene, Morgan, Taliaferro59 min
Jun 9, 5:33 PM EDTSpecial Weather StatementFFCEmanuel27 min
Jun 9, 5:40 PM EDTSpecial Weather StatementFFCJefferson35 min
Jun 9, 5:48 PM EDTSpecial Weather StatementFFCBartow27 min
Jun 9, 6:05 PM EDTSpecial Weather StatementFFCMontgomery, Treutlen25 min
Jun 9, 6:28 PM EDTSpecial Weather StatementFFCPaulding47 min
Jun 9, 6:37 PM EDTSpecial Weather StatementFFCEmanuel23 min
Jun 9, 6:59 PM EDTSpecial Weather StatementFFCHaralson31 min
Jun 9, 7:12 PM EDTSpecial Weather StatementFFCHaralson33 min
Jun 9, 7:51 PM EDTSpecial Weather StatementFFCCarroll24 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.